# SDR ABXA9800234

- Difficulty date: February 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46041
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 577012423
- Condition: Cracked
- Location: Ws 245
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 STUB WING LOWER RIB CRACKED AT XFS 245.0.  REPAIRED IAW DWG K05056-7005 AND DC8 SRM 51-1-21D.
